# SDR DALA1217050919

- Difficulty date: March 19, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 62,139 hours, 47,672 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV A CRACKED STOP FITTING WAS FOUND ON STA Y=636 AT BEAM NR 5 AND CRACKED PAN BELOW SAME STOP FITTING.  AT MID CARGO COMPARTMENT DOOR CRACKED PAN WAS REPAIRED IAW MD88 SRM 52-05 FIG 50 AND THE STOP FITTING WAS REPLACED.
